# SDR SIMA200416701

- Difficulty date: June 13, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BGR - FLT 4655 - EMERGENCY EXIT LIGHT ON AFT GALLEY BULKHEAD INOPERATIVE.  RESECURED LOOSE CONECTOR OVER GALLEY CEILING LIGHT.  OPS CHECK GOOD.  A/C RETURNED TO SERVICE.  (M)
